Proceedings of the Japan Academy, Series A, Mathematical Sciences

An inequality among infinitesimal characters related to the lowest $K$-types of discrete series

Masato Wakayama

Full-text: Open access

Article information

Proc. Japan Acad. Ser. A Math. Sci. Volume 74, Number 4 (1998), 57-60.

First available in Project Euclid: 19 November 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 22E30: Analysis on real and complex Lie groups [See also 33C80, 43-XX]
Secondary: 22E46: Semisimple Lie groups and their representations


Wakayama, Masato. An inequality among infinitesimal characters related to the lowest $K$-types of discrete series. Proc. Japan Acad. Ser. A Math. Sci. 74 (1998), no. 4, 57--60. doi:10.3792/pjaa.74.57.

Export citation


  • [1] A. Borel and N. Wallach: Continuous Cohomology, Discrete Subgroups and Representations of Reductive Lie Groups. Ann. Math. Studies 94, Princeton Univ. Press (1980).
  • [2] J. Humphreys: Introduction to Lie Algebras and Representation Theory. GTM 9, Springer-Verlag (1972).
  • [3] A. Knapp : Representation Theory of Semisimple Groups. Princeton Univ. Press (1986).
  • [4] A. Knapp and N. Wallach: SzegO kernels associated with discrete series. Invent. Math., 34, 163-200 (1976); Correction and Addition. Invent. Math., 62, 341-346 (1980).
  • [5] S. Kumaresan: On the canonical f-types in the irreducible unitary g-modules with non-zero relative cohomology. Invent. Math., 59, 1-11 (1980).
  • [6] R. Miatello : An alternating sum formula for multiplicities in L2(r\G)II. Math. Z., 182, 35-43 (1983).
  • [7] R. Parthasarathy : Dirac operator and the discrete series. Ann. of Math., 96, 1-30 (1972).
  • [8] D. Vogan, Jr. and G. Zuckerman : Unitary representations with non-zero cohomology. Composition Math., 53, 51-90 (1984).